Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
COLLET, ECKMANN AND HOLDER
Autore:
GRACZYK J; SMIRNOV S;
Indirizzi:
MICHIGAN STATE UNIV,DEPT MATH E LANSING MI 48824 CALTECH,DEPT MATH PASADENA CA 91125
Titolo Testata:
Inventiones Mathematicae
fascicolo: 1, volume: 133, anno: 1998,
pagine: 69 - 96
SICI:
0020-9910(1998)133:1<69:>2.0.ZU;2-P
Fonte:
ISI
Lingua:
ENG
Soggetto:
DYNAMICS; DOMAINS; MAPS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
28
Recensione:
Indirizzi per estratti:
Citazione:
J. Graczyk e S. Smirnov, "COLLET, ECKMANN AND HOLDER", Inventiones Mathematicae, 133(1), 1998, pp. 69-96

Abstract

We prove that Collet-Eckmann condition for rational functions, which requires exponential expansion only along the critical orbits, yields the Holder regularity of Fatou components. This implies geometric regularity of Julia sets with non-hyperbolic and critically-recurrent dynamics. In particular, polynomial Collet-Eckmann Julia sets are locally connected if connected, and their Hausdorff dimension is strictly lessthan 2, The same is true for rational Collet-Eckmann Julia sets with at least one non-empty fully invariant Fatou component.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 04/12/20 alle ore 19:22:20